I am a 22-year-old male, and last year I took small dosage of isotretinoin for around 6 months. My hairline seems to have receded some, but I am wondering whether I should go out of my way to go see a doctor about taking propecia as of right now. My father began balding in his late twenties, so I am worried I am following in his path.
I took a look at the few photos you sent, and while they were poor quality photos, I didn’t see any hair loss. A maturing hairline could be what you’re worried about, but that is not considered treatable balding.
Isotretinoin (Accutane) is known to cause hair loss in some, but having your hairline mature is a normal occurrence for many men as they get older.
If you are concerned, see a doctor — but based on the photos, I don’t know that you have anything worth treating. Of course, a doctor will be able to examine you in person, map your scalp for miniaturization, and provide hair bulk analysis to give you a better sense of your hair loss (or lack thereof).